Vol. 13, No. 9, 2019

Download this article
Download this article For screen
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Frobenius–Perron theory of endofunctors

Jianmin Chen, Zhibin Gao, Elizabeth Wicks, James J. Zhang, Xiaohong Zhang and Hong Zhu

Vol. 13 (2019), No. 9, 2005–2055
Abstract

We introduce the Frobenius–Perron dimension of an endofunctor of a k-linear category and provide some applications.

Keywords
Frobenius–Perron dimension, derived categories, embedding of categories, tame and wild dichotomy, complexity
Mathematical Subject Classification 2010
Primary: 16E10,18E30,16G60
Secondary: 16E35
Milestones
Received: 4 April 2018
Revised: 4 April 2019
Accepted: 25 June 2019
Published: 7 December 2019
Authors
Jianmin Chen
School of Mathematical Sciences
Xiamen University
China
Zhibin Gao
Department of Communication Engineering
Xiamen University
China
Elizabeth Wicks
Department of Mathematics
University of Washington
Seattle, WA
United States
James J. Zhang
Department of Mathematics
University of Washington
Seattle, WA
United States
Xiaohong Zhang
College of Sciences
Ningbo University of Technology
China
Hong Zhu
Department of Information Sciences, the School of Mathematics and Physics
Changzhou University
China